EconPapers    
Economics at your fingertips  
 

Sasakian Manifolds Admitting ∗‐η‐Ricci‐Yamabe Solitons

Abdul Haseeb, Rajendra Prasad and Fatemah Mofarreh

Advances in Mathematical Physics, 2022, vol. 2022, issue 1

Abstract: In this note, we characterize Sasakian manifolds endowed with ∗‐η‐Ricci‐Yamabe solitons. Also, the existence of ∗‐η‐Ricci‐Yamabe solitons in a 5‐dimensional Sasakian manifold has been proved through a concrete example.

Date: 2022
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2022/5718736

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnlamp:v:2022:y:2022:i:1:n:5718736

Access Statistics for this article

More articles in Advances in Mathematical Physics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnlamp:v:2022:y:2022:i:1:n:5718736